zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hamiltonian symmetric groups and multiple periodic solutions to delay differential equations. (English) Zbl 0920.34061
The authors establish the existence of periodic solutions to $2^{n-1}$ differential delay equations $$x'(t)= \sum^{n-1}_{i= 1} \delta_i f(x(t- r_i)),\tag 1$$ $r_i>0$, $\delta_i= 1$ or $\delta_i= -1$, $i= 1,2,\dots, n-1$. It is shown that the periodic solutions to this class of differential delay equations can be created by some Hamiltonian systems which are invariant under action of some compact Lie groups. The Hamiltonian structure and symmetry groups of coupled ordinary differential systems play crucial roles in finding periodic solutions to delay differential equations (1).

MSC:
34K13Periodic solutions of functional differential equations
34C25Periodic solutions of ODE
37J99Finite-dimensional Hamiltonian, Lagrangian, contact, and nonholonomic systems
WorldCat.org
Full Text: DOI
References:
[1] Amann, H.; Zehnder, E.: Periodic solutions of asymptotically linear Hamiltonian systems. Manuscripts math. 32, 149-189 (1980) · Zbl 0443.70019
[2] Ge, W.: Periodic solutions of differential delay equations with multiple lags. Acta. math. Appl. sinica 17, 173-181 (1994)
[3] M. Golubitsky, I. Stewart, D.G. Schaeffer, Singularities and Groups in Bifurcation Theory, vol. II, Springer, New York, 1985. · Zbl 0607.35004
[4] Kaplan, J. L.; Yorke, J. A.: Ordinary differential equations which yield periodic solutions of differential-delay equations. J. math. Anal. appl. 48, 317-324 (1974) · Zbl 0293.34102
[5] J. Li, X. Zhao, Z. Liu, Theory and Applications of Generalized Hamiltonian Systems, Science Publishhouse, Beijing, China, 1994.
[6] J. Li, X.Z. He, Proof and generalization of Kaplan-Yorke’s conjecture on periodic solution of differential delay equations, Preprint. · Zbl 0983.34061
[7] J. Li, X.Z. He, Periodic solutions of some differential delay equations created by high-dimensional Hamiltonian systems, Preprint.
[8] J. Li, X.Z. He, Multiple periodic solutions of differential delay equations created by asymptotically linear Hamiltonian systems, Nonlinear Anal., in press. · Zbl 0918.34066
[9] J. Mawhin, M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, 1989. · Zbl 0676.58017
[10] K.R. Meyer, G.R. Hall, Introduction to Hamiltonian Dynamical Systems and the n-Body Problem, Springer, New York, 1992. · Zbl 0743.70006
[11] P.J. Oliver, Applications of Lie Groups to Differential Equations, Springer, New York, 1986.